# SDR 9707699987

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A2
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 35,773 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EPR INDICATION WOULD NOT REACH TARGET EPR.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE EPR TRANSMITTER AND INDICATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
